Aa
A
A
Close
1262699 tn?1277858559
ovary pain after birth control stops for a few days
Hi I was on the birth control for a year following surgery for very mild Endometriosis. My doctor put me on the pill for a whole year continually so i wouldn't have my period. i finished my pills 5 days before my next appointment. for those 5 days i started experiencing premenstrual cramps. when i went to my doc she put me back on the birth control and i have started taking them for the past 4 days but the cramps are still there. i thought they would subside once i'm back on the pill and my hormones are suppressed so i wouldn't have my period. but the cramps are still bothering me. it feels like my ovaries hurt and i'm nauseous. i'm miserable with these cramp pains! anyone been on birth control pill therapy and experienced the same effects? i would appreciate all your answers!
Cancel
2 Answers
Page 1 of 1
Avatar universal
I am so to hear you have had so much trouble!  Endometriosis is a pain.  I also had this condition and suffered with cramps for years!  I think you should call your doctor and let her know your current symptoms.  At only 4 days on the new pills, it is too soon to tell if they are working.  You should give it a couple of weeks.  But, it never hurts to report your symptoms to your doctor to get her opinion.  In the meantime, try taking ibuprofen and using heat to relieve your pain.  I hope you feel better soon!

Shelly
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1262699 tn?1277858559
thanks Shelley. The pain is not actually from the Endo b/c I had it removed a year ago and i've been on birth control ever since. I had the Endo close to my bladder and it doesn't hurt there anymore. It's my ovaries that hurt now, i don't know if it's from the birth control, but it's the same birth control i've taken for the past year. Maybe b/c i interrupted those 5 days b/c i was out of refills might be the reason, i don't know. but it's definitely not the Endo pain b/c i know what that feels like. anyway, i'll find out tomorrow, i made an appointment wit the gyn, i woke up this morning feeling nauseous and my ovaries hurt. motrin seems to be working for the pain. thanks for ur reply and have a great day!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Ovarian Cysts Community Resources